# SDR IPXA2022060682851

- Difficulty date: May 20, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 71,904 hours, 14,208 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CR/H O/B WING L/E HAS A FORMER STRAP THAT IS CRACKED JUST O/B OF #10 SLAT TRACK.REMOVED, FABRICATED AND REPLACED DOUBLER/STRAP IAW DWG. ARB3954 AND SRM 51-33-01. (MINOR)
